# SDR FDEA201303270673

- Difficulty date: March 27, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1938 TO 1982, RBL 4,  FLOOR SUPPORT CORRODED.   REMOVED AND REPLACED IAW AMM 20-50-02 REVISION 75.0.  NEW FLOOR SUPPORT FABRICATED IAW DRAWING AGA7080 REVISION S.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
